MathSciNet Relay Station
MathSciNet bibliographic data
MR1028311 (92e:54013) 54C56 (54C60 55P55)
Sanjurjo, José M. R. An intrinsic description of shape. Trans. Amer. Math. Soc. 329 (1992), no. 2, 625–636.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement